# SDR QXEA200602061

- Difficulty date: August 2, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 6,142 hours, 5,678 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER TO FROM MFR WHERE THE OAT WAS 29 DEGREES, THE NR 2 ENGINE OIL TEMP STARTED INCREASING.  IT EXCEEDED 107 DEG C AND TOPPED OUT AT 109 DEG C.  THE CREW DECREASED THE PITCH ATTITUDE OF THE AIRCRAFT AND RAN THE EM CHECKLIST WHICH CALL FOR CLOSING THE ENGINE BYPASS DOOR.  WITHIN ABOUT 2 MINUTES, THE TEMP WAS BELOW 107 DEG C.  MAINTENANCE INSPECTED NR 2 ENGINE FOR LEAKS WITH NO LEAKS DETECTED.  CHECKED OIL LEVEL.  LEVEL NORMAL.  INTERROGATED CDS.  NO OIL SYSTEM FAULT CODES.  C/W OPS TEST AIR COOLED OIL COOLER FLAP DOOR ACTUATOR.  OPS CHECK NORMAL.  C/W FIM 79-00-00-810-805.  NO PART REPLACED.  AIRCRAFT RETURNED TO SERVICE.
